MAUDE Adverse Event Report: I.T.S. GMBH TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR

I.T.S. GMBH TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR
Model Number 54098-80
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of the screwdriver shank 54098-80 and the resp.Screws that were send to general care were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.We have tested the shank with multiple hcs screws from our stock and the shank engaged smoothly in the torque-profile.No deviation resp.Non-conformance detected.
 
Event or Problem Description
It was reported that a headless compression screw was mismatching with the torque shank.The incident didn't happen in surgery.

Brand Name
TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR
Common Device Name
TORQUE-SHANK, T7X80 CANNULATED, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8230403
Report Number3004369035-2016-00007
Device Sequence Number1887529
Product Code LRZ
UDI-Device Identifier09120047301098
UDI-Public09120047301098
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number54098-80
Device Catalogue Number54098-80
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2016
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1